# SDR SWAA2020102123772

- Difficulty date: September 25, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB ASSEMBLY NR 5, STAB STA 129.50, STIFFENER NR 3 CRACKED.  VERIFIED BY H.F.E.C. NDT MANUAL PART 6 51-00-00 PROCEDURE 23.   REPAIRED HORIZONTAL RIB, PER SRM 55-10-09-2R-4.
